# SDR R61A202001250064

- Difficulty date: January 9, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065927003
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION DAMAGE AFT WET AREA ON LH SHEAR PANEL AROUND BARREL NUT HOLE. REMOVED AND REPLACED REMOVED AFT
WET AREA LH SHEAR PANEL, REF. SRM 51-40-08, APPLIED SURFACE PROTECTION TO FASTENERS WITH PAINT/TOPCOAT REF. SRM 51-23-06. A/C REMAINS IN CHECK.
